# SDR SWIA200515373

- Difficulty date: July 19, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,278 hours, 25,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SUB FRAME, FS 335.7 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED FRAME FS 335.7 IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00,
